MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBD-291-50
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog sweeper brush was used during scope cleaning on (b)(6) 2020.According to the complainant, during nasal endoscope cleaning, the brush got stuck inside the endoscope channel.When the brush was removed, it was found that the tip of the brush was missing.Another hedgehog sweeper brush was used to complete the cleaning.Reportedly, leak test was performed and the scope is used continuously.There was no patient involvement.
 
Additional Manufacturer Narrative
Block h6: device code 1069 captures the reportable event of brush tip detached.Conclusion code 4316 is being used in lieu of an adequate conclusion code for "device not returned".Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog sweeper brush was used during scope cleaning on (b)(6), 2020.According to the complainant, during nasal endoscope cleaning, the brush got stuck inside the endoscope channel.When the brush was removed, it was found that the tip of the brush was missing.Another hedgehog sweeper brush was used to complete the cleaning.Reportedly, leak test was performed and the scope is used continuously.There was no patient involvement.***additional information received as of (b)(6),2020*** there was severe resistance while the brush is being advanced in the working channel and distal portion of the brush got stuck in the scope.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10272174
Report Number3005099803-2020-02761
Device Sequence Number16346643
Product Code MNL
UDI-Device Identifier00816849016443
UDI-Public00816849016443
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-291-50
Device Catalogue Number60252
Device Lot Number0000191017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1